Other Information: Each Caplet Contains: Sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C).  Misc: Naproxen sodium tablets 220 mg. Strength to last 12 hours. Caplets (Capsule-shaped tablets). Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.

Equaline Pain Reliever/Fever Reducer (NSAID), 220 mg, Caplets, 50 Each

$5.69$0.11 each

Description

Other Information: Each Caplet Contains: Sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets 220 mg. Strength to last 12 hours. Caplets (Capsule-shaped tablets). Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.

Ingredients

Active Ingredients: In Each Caplet: Naproxen Sodium (220 mg) (Naproxen 200 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: FD&C Blue 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Talc, Titanium Dioxide.
Product Number: 00041163254060

Description

Other Information: Each Caplet Contains: Sodium 21 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets 220 mg. Strength to last 12 hours. Caplets (Capsule-shaped tablets). Compare to Aleve active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, owner of the registered trademark Aleve). See new warnings. Gluten free. 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948 supervaluprivatebrands.com.
Product Number: 00041163254060